# SDR SWIA201333683

- Difficulty date: June 1, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 45,638 hours, 37,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE INBD FLAP SKIN CHAFED UNDER PANEL 684BB.  C-CHECK, BLENDED CHAFE ON INNER DOUBLER OF THE RIGHT SIDE INBD FLAP SKIN UNDER THE LOWER ACCESS PANEL 684BB, IAW REO.
